Common fixed points versus invariant approximation in nonconvex sets

Hemant Kumar Nashine, Mohammad Saeed Khan

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of the present paper is to establish an existence result on common fixed point of best approximation without using the starshapedness condition of the domain. As a consequence, our result improves and extends the corresponding results of Dhage [4] and Mukherjee and Som [10].

Original languageEnglish
Pages (from-to)72-79
Number of pages8
JournalApplied Mathematics E - Notes
Volume9
Publication statusPublished - 2009

Fingerprint

Common Fixed Point
Invariant
Approximation
Best Approximation
Existence Results

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Common fixed points versus invariant approximation in nonconvex sets. / Nashine, Hemant Kumar; Khan, Mohammad Saeed.

In: Applied Mathematics E - Notes, Vol. 9, 2009, p. 72-79.

Research output: Contribution to journalArticle

@article{10ba9d94d63641f69c7e39d461b5a682,
title = "Common fixed points versus invariant approximation in nonconvex sets",
abstract = "The aim of the present paper is to establish an existence result on common fixed point of best approximation without using the starshapedness condition of the domain. As a consequence, our result improves and extends the corresponding results of Dhage [4] and Mukherjee and Som [10].",
author = "Nashine, {Hemant Kumar} and Khan, {Mohammad Saeed}",
year = "2009",
language = "English",
volume = "9",
pages = "72--79",
journal = "Applied Mathematics E - Notes",
issn = "1607-2510",
publisher = "Tsing Hua University",

}

TY - JOUR

T1 - Common fixed points versus invariant approximation in nonconvex sets

AU - Nashine, Hemant Kumar

AU - Khan, Mohammad Saeed

PY - 2009

Y1 - 2009

N2 - The aim of the present paper is to establish an existence result on common fixed point of best approximation without using the starshapedness condition of the domain. As a consequence, our result improves and extends the corresponding results of Dhage [4] and Mukherjee and Som [10].

AB - The aim of the present paper is to establish an existence result on common fixed point of best approximation without using the starshapedness condition of the domain. As a consequence, our result improves and extends the corresponding results of Dhage [4] and Mukherjee and Som [10].

UR - http://www.scopus.com/inward/record.url?scp=61449246426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=61449246426&partnerID=8YFLogxK

M3 - Article

VL - 9

SP - 72

EP - 79

JO - Applied Mathematics E - Notes

JF - Applied Mathematics E - Notes

SN - 1607-2510

ER -